Advertisement

On Cesari's property (Q)

  • N. S. Papageorgiou
Contributed Papers
  • 44 Downloads

Abstract

In the present paper, we generalize, within the family of convex-valued multifunctions, a selection theorem of Cole (Ref. 1). This then leads us to prove some new results concerning Cesari's property (Q) and to the introduction of the Cesari limit of sets, which is then compared to the Kuratowski-Mosco limit.

Key Words

Multifunctions selection theorems weak compactness Cesari's property (Q) Eberlein-Smulian theorem Cesari limit Kuratowski-Mosco limit Pettis measurability theorem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Cole, J. K.,A Selector Theorem for Banach Spaces, Journal of Optimization Theory and Applications, Vol. 7, pp. 170–172, 1972.Google Scholar
  2. 2.
    Cesari, L.,Existence Theorems for Weak and Usual Optimal Solutions in Lagrange Problems with Unilateral Constraints, I, Transactions of the American Mathematical Society, Vol. 124, pp. 369–412, 1966.Google Scholar
  3. 3.
    Cesari, L.,Closure, Lower Closure, and Seminormality Theorems in Optimal Control, SIAM Journal on Control and Optimization, Vol. 9, pp. 287–315, 1971.Google Scholar
  4. 4.
    Cesari, L.,Optimization-Theory and Applications, Springer-Verlag, New York, New York, 1983.Google Scholar
  5. 5.
    Aumman, R.,Integrals of Set-Valued Functions, Journal of Mathematical Analysis and Applications, Vol. 12, pp. 1–12, 1965.Google Scholar
  6. 6.
    Mosco, U.,Convergence of Convex Sets and Solutions of Variational Inequalities, Advances in Mathematics, Vol. 3, pp. 510–585, 1969.Google Scholar
  7. 7.
    Salinetti, G., andWets, R.,On the Convergence of Sequences of Convex Sets in Finite Dimensions, SIAM Review, Vol. 21, pp. 18–33, 1979.Google Scholar
  8. 8.
    Ahmed, N. U., andTeo, K. L.,Comments on a Selector Theorem in Banach Space, Journal of Optimization Theory and Applications, Vol. 19, pp. 117–118, 1976.Google Scholar
  9. 9.
    Wagner, D.,Survey of Measurable Selection Theorems, SIAM Journal on Control and Optimization, Vol. 15, pp. 859–903, 1977.Google Scholar
  10. 10.
    Papageorgiou, N. S.,Representations of Set-Valued Operators, Transactions of the American Mathematical Society, Vol. 292, pp. 557–572, 1985.Google Scholar
  11. 11.
    Cole, J.,A Note on a Selector Theorem in Banach Spaces, Journal of Optimization Theory and Applications, Vol. 9, pp. 214–215, 1972.Google Scholar
  12. 12.
    Aubin, J. P., andEkeland, I.,Applied Nonlinear Analysis, Wiley Interscience, New York, New York, 1984.Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • N. S. Papageorgiou
    • 1
  1. 1.Department of MathematicsUniversity of IllinoisUrbana

Personalised recommendations